# SDR DXTA2018071301171

- Difficulty date: July 10, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N269QS
- Make and model: Amd FALCON2000
- Aircraft serial: 169
- Aircraft time: 13,549 hours, 8,413 cycles
- System (JASC): 7740 · Engine Integrated Instrument System
- Part: Electronic Unit
- Part number: C14000DB06
- Part serial: 1017
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 12,727 hours, 7,883 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

AFTER DEPARTURE, WHEN THE GEAR CAME INTO THE WELLS, THE CREW BEGAN TO SMELL A HOT ELECTRICAL ODOR.  IT GOT STRONGER FOR A COUPLE OF MINUTES, AND THEN STAYED THE SAME.  WE DECLARED AN EMERGENCY AND RETURNED FOR LANDING AT KBOS.  THE FIRE DEPARTMENT EQUIPMENT DETECTED HOT TEMPERATURES ON THE TOP 2 EIEDS.  THEY WERE HOT TO THE TOUCH.  R&R BOTH UPPER AND MIDDLE EIED'S P/N C14000DB06
